# SDR VNAA2010060900002

- Difficulty date: June 4, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 15,119 hours, 14,807 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 521173
- Part serial: CPS050253
- Condition: Damaged
- Location: Nlg
- Part time: 9,546 hours, 9,582 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NOSE GEAR WOULD NOT RETRACT, A GEAR DISAGREE CAS MESSAGE AND A PROXIMITY SYSTEM FAULT 1 STATUS MESSAGE AFTER TAKEOFF FROM DAY.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE NLG LOWER TORQUE-LINK AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
